Alert archive / Massachusetts / Small Craft Advisories in 2017

Small Craft Advisory 123, NWS Boston/Norton, MA

November 1, 2017

NWS Boston/Norton, MA issued this small craft advisory at Nov 1, 2017, 3:42 AM EDT. It took effect at Nov 2, 2017, 1:00 AM EDT. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Nov 1, 2017, 3:42 AM EDT (07:42 UTC)
In effect from
Nov 2, 2017, 1:00 AM EDT
Expired
Nov 2, 2017, 2:22 PM EDT
In force
13 hr
Issued by
NWS Boston/Norton, MA

The text

As transmitted.

082 
WHUS71 KBOX 010742
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
342 AM EDT WED NOV 1 2017

ANZ256-011545-
/O.NEW.KBOX.SC.Y.0123.171102T0400Z-171102T1400Z/
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
342 AM EDT WED NOV 1 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM
EDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY, WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EDT
THURSDAY.

* WINDS AND SEAS...SOUTHEAST WINDS AROUND 15 KT WITH GUSTS UP TO 
  25 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ250-251-011545-
/O.NEW.KBOX.SC.Y.0123.171102T0600Z-171102T1600Z/
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY-
342 AM EDT WED NOV 1 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM TO NOON EDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY, WHICH IS IN EFFECT FROM 2 AM TO NOON EDT THURSDAY.

* WINDS AND SEAS...SOUTHEAST WINDS AROUND 15 KT WITH GUSTS UP TO 
  30 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

FRANK

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
6 follow-up statements
824 
WHUS71 KBOX 011402
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
1002 AM EDT WED NOV 1 2017

ANZ256-012215-
/O.CON.KBOX.SC.Y.0123.171102T0400Z-171102T1400Z/
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
1002 AM EDT WED NOV 1 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO 10 AM EDT THURSDAY...

* WINDS AND SEAS...SOUTHEAST WINDS AROUND 15 KT WITH GUSTS UP TO 
  25 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ250-251-012215-
/O.CON.KBOX.SC.Y.0123.171102T0600Z-171102T1600Z/
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY-
1002 AM EDT WED NOV 1 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO NOON EDT
THURSDAY...

* WINDS AND SEAS...SOUTHEAST WINDS AROUND 15 KT WITH GUSTS UP TO 
  30 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
918 
WHUS71 KBOX 011912
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
312 PM EDT WED NOV 1 2017

ANZ255-020315-
/O.EXB.KBOX.SC.Y.0123.171102T0600Z-171102T1200Z/
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
312 PM EDT WED NOV 1 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY, WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT THURSDAY.

* WINDS AND SEAS...SOUTHEAST WINDS AROUND 15 KT WITH GUSTS UP TO 
  25 KT. SEAS AROUND 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ235-020315-
/O.EXB.KBOX.SC.Y.0123.171102T0600Z-171102T1200Z/
RHODE ISLAND SOUND-
312 PM EDT WED NOV 1 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY, WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT THURSDAY.

* WINDS AND SEAS...SOUTHEAST WINDS AROUND 15 KT WITH GUSTS UP TO 
  25 KT. SEAS 3 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ254-020315-
/O.EXA.KBOX.SC.Y.0123.171102T0600Z-171102T1600Z/
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
312 PM EDT WED NOV 1 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM TO NOON EDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY, WHICH IS IN EFFECT FROM 2 AM TO NOON EDT THURSDAY.

* WINDS AND SEAS...SOUTHEAST WINDS 10 TO 15 KT WITH GUSTS UP TO 
  25 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ250-020315-
/O.EXT.KBOX.SC.Y.0123.171102T0600Z-171102T2100Z/
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-
312 PM EDT WED NOV 1 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 AM TO 5 PM EDT
THURSDAY...

* WINDS AND SEAS...SOUTH WINDS 10 TO 20 KT WITH GUSTS UP TO 25 
  KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ256-020315-
/O.EXT.KBOX.SC.Y.0123.171102T0600Z-171102T1200Z/
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
312 PM EDT WED NOV 1 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 AM TO 8 AM EDT
THURSDAY...

* WINDS AND SEAS...SOUTHEAST WINDS AROUND 15 KT WITH GUSTS UP TO 
  25 KT. SEAS AROUND 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ251-020315-
/O.CON.KBOX.SC.Y.0123.171102T0600Z-171102T1600Z/
MASSACHUSETTS BAY AND IPSWICH BAY-
312 PM EDT WED NOV 1 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO NOON EDT
THURSDAY...

* WINDS AND SEAS...SOUTHEAST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  25 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
636 
WHUS71 KBOX 020140
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
940 PM EDT WED NOV 1 2017

ANZ233-234-237-020945-
/O.EXB.KBOX.SC.Y.0123.171102T0500Z-171102T1400Z/
VINEYARD SOUND-BUZZARDS BAY-BLOCK ISLAND SOUND-
940 PM EDT WED NOV 1 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 10 AM EDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY, WHICH IS IN EFFECT FROM 1 AM TO 10 AM EDT THURSDAY.

* WINDS AND SEAS...SOUTHEAST WINDS 10 TO 15 KT WITH GUSTS UP TO 
  25 KT. SEAS 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ250-020945-
/O.EXT.KBOX.SC.Y.0123.171102T0500Z-171102T2100Z/
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-
940 PM EDT WED NOV 1 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 AM TO 5 PM EDT
THURSDAY...

* WINDS AND SEAS...SOUTH WINDS 10 TO 20 KT WITH GUSTS UP TO 30 
  KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ251-020945-
/O.EXT.KBOX.SC.Y.0123.171102T0500Z-171102T1400Z/
MASSACHUSETTS BAY AND IPSWICH BAY-
940 PM EDT WED NOV 1 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 AM TO 10 AM EDT
THURSDAY...

* WINDS AND SEAS...SOUTHEAST WINDS 10 TO 15 KT WITH GUSTS UP TO 
  30 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ255-256-020945-
/O.EXT.KBOX.SC.Y.0123.171102T0500Z-171102T1400Z/
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
940 PM EDT WED NOV 1 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 AM TO 10 AM EDT
THURSDAY...

* WINDS AND SEAS...SOUTHEAST WINDS AROUND 15 KT WITH GUSTS UP TO 
  25 KT. SEAS AROUND 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ254-020945-
/O.EXT.KBOX.SC.Y.0123.171102T0500Z-171102T1400Z/
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
940 PM EDT WED NOV 1 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 AM TO 10 AM EDT
THURSDAY...

* WINDS AND SEAS...SOUTHEAST WINDS AROUND 15 KT WITH GUSTS UP TO 
  25 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ235-020945-
/O.EXT.KBOX.SC.Y.0123.171102T0500Z-171102T1400Z/
RHODE ISLAND SOUND-
940 PM EDT WED NOV 1 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 AM TO 10 AM EDT
THURSDAY...

* WINDS AND SEAS...SOUTHEAST WINDS AROUND 15 KT WITH GUSTS UP TO 
  25 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
010 
WHUS71 KBOX 020801
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
401 AM EDT THU NOV 2 2017

ANZ250-021615-
/O.CON.KBOX.SC.Y.0123.000000T0000Z-171102T2100Z/
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-
401 AM EDT THU NOV 2 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

* WINDS AND SEAS...SOUTH WINDS 10 TO 15 KT WITH GUSTS UP TO 25 
  KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ251-021400-
/O.CON.KBOX.SC.Y.0123.000000T0000Z-171102T1400Z/
MASSACHUSETTS BAY AND IPSWICH BAY-
401 AM EDT THU NOV 2 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

* WINDS AND SEAS...SOUTHEAST WINDS 10 TO 15 KT WITH GUSTS UP TO 
  25 KT. SEAS 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ255-256-021400-
/O.CON.KBOX.SC.Y.0123.000000T0000Z-171102T1400Z/
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
401 AM EDT THU NOV 2 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

* WINDS AND SEAS...SOUTHEAST WINDS 10 TO 15 KT WITH GUSTS UP TO 
  25 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ254-021400-
/O.CON.KBOX.SC.Y.0123.000000T0000Z-171102T1400Z/
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
401 AM EDT THU NOV 2 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

* WINDS AND SEAS...SOUTHEAST WINDS 10 TO 15 KT WITH GUSTS UP TO 
  25 KT. SEAS 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ233>235-237-021400-
/O.CON.KBOX.SC.Y.0123.000000T0000Z-171102T1400Z/
VINEYARD SOUND-BUZZARDS BAY-RHODE ISLAND SOUND-BLOCK ISLAND SOUND-
401 AM EDT THU NOV 2 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

* WINDS AND SEAS...SOUTHEAST WINDS 10 TO 15 KT WITH GUSTS UP TO 
  25 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

FRANK

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
538 
WHUS71 KBOX 021406
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
1006 AM EDT THU NOV 2 2017

ANZ233>235-237-251-254>256-021515-
/O.EXP.KBOX.SC.Y.0123.000000T0000Z-171102T1400Z/
VINEYARD SOUND-BUZZARDS BAY-RHODE ISLAND SOUND-BLOCK ISLAND SOUND-
MASSACHUSETTS BAY AND IPSWICH BAY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
1006 AM EDT THU NOV 2 2017

...SMALL CRAFT ADVISORY HAS EXPIRED...

SOUTH WINDS WILL REMAIN LESS THAN 25 KT WITH SEAS LESS THAN 5 FEET.

$$

ANZ250-022100-
/O.CON.KBOX.SC.Y.0123.000000T0000Z-171102T2100Z/
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-
1006 AM EDT THU NOV 2 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

* WINDS AND SEAS...SOUTH WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT.
  SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
364 
WHUS71 KBOX 021822
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
222 PM EDT THU NOV 2 2017

ANZ250-021930-
/O.CAN.KBOX.SC.Y.0123.000000T0000Z-171102T2100Z/
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-
222 PM EDT THU NOV 2 2017

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE SMALL
CRAFT ADVISORY.

SOUTH WINDS WILL REMAIN LESS THAN 20 KT INTO THIS EVENING...WITH 
SEAS LESS THAN 5 FT.

$$

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this small craft advisory went out at Nov 1, 1:53 AM EDT, 1 hour 49 minutes earlier.

Area forecast discussion, Nov 1, 1:53 AM EDT, 1 hour 49 minutes before
Area Forecast Discussion
National Weather Service Taunton MA
153 AM EDT Wed Nov 1 2017

.SYNOPSIS...

Dry and cool weather continues today. Expect milder
temperatures Thursday and especially Friday ahead of an
approaching cold front. High pressure passing north of the
region will bring dry but cooler conditions this weekend.
Another chance for showers approach ahead of another front early
next week.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...

150 am update...

High pressure in control was resulting in ideal radiational
cooling conditions very early this morning, despite a bit of
mid/high level cloudiness moving into the region. By daybreak,
low temps will bottom out in the middle to upper 20s in the
normally coldest outlying locations to between 30 and 35 in
many other locations. The mild spots will be the urban heat
island of Boston, the Outer-Cape/ACK where lows will only be
around 40. Frost headlines continue for most areas south of the
MA Pike, where the growing season has not officially ended.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM THURSDAY/...
Wednesday...

High pressure moves east of New Eng with warm advection pattern
developing and gradual top down moistening of the column. This
will lead to increasing clouds ahead of a mid level shortwave.
Can't rule out a late day shower across western MA, otherwise
dry weather expected. High temps will be in the 50s with light
south winds.

Wednesday night...

Mid level trough moves into the western Gt Lakes with deep
moisture plume moving into SNE, assocd with continued warm
advection. A few showers possible but not a washout as best
moisture and lift well to the north and west assocd with a warm
front. Milder night due to cloud cover with lows mostly in the
40s.

&&

.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
Highlights...

* Above normal temperatures along with scattered showers Thursday
  and Friday
* Expect dry but cooler conditions this weekend
* Another shot of showers beginning early next week

Overview/Model preferences...

12Z model suite continues to signal overall milder than normal
pattern into early this weekend as broad ridging continues in
the W-SW flow aloft. Main storm track remains across northern
New England into southern Canada, so any showers that may push
SE ahead of the approaching cold front will likely remain across
the interior. The front tends to weaken as it shifts SE late
Fri/Fri night. Large high pressure at the surface and aloft
builds across south central Canada into this weekend, so will
see drier but cooler conditions across the northeast.

Another H5 short wave moves along in the northern stream
steering currents by early next week, but best mid level energy
remains well N of the region. Some moisture may reach into W
Mass/N central CT well ahead of next surface front along with
another shot of mild temperatures in the S-SW flow at the
surface and aloft. Noting timing issues with position/track of
H5 short wave by late next Monday into Tuesday as it tries to
shift S across the region.

Overall, used a blend of available model guidance through this
period.

Details...

Thursday and Friday...Moderate to high confidence.

High pressure pushes offshore on Thursday, with increasing S-SW
winds. Noting low level jet dynamics shift N, with 25-30 kt jet
at H925 and H9 with pretty good low level mixing moves across
from late Thu morning through the afternoon. Good warm air
advection should aid mixing especially across higher inland
terrain. A few showers will push into central and western areas
during the afternoon well ahead of the approaching front, but
will tend to dissipate Thu night. Highs running around 10
degrees above seasonal normals.

Another round of scattered showers will move across as cold
front shifts across the region during Friday. Looks like best
shot for showers will occur across N central and W Mass, then
will weaken with passing front. Some model timing issues with
exact track, but should push across late Fri into Fri evening as
winds shift to W-NW. Any leftover showers will push offshore
Fri evening. With decent pressure gradient along the front as
well as increased low level mixing especially below H9, though
may see gusts up to 20-25 kt along S coast around or after
midnight. Expect mild temps Fri, with highs ranging from the
lower-mid 60s across the higher inland terrain to the lower 70s
across the lower CT valley and coastal plain.

Saturday and Sunday...High confidence.

High pressure continues to steadily shifts E across southern
Quebec, keeping cool N-NE flow in place Saturday, shifting to E
Sunday morning. Overrunning precip well ahead of warm front may
push into western areas toward daybreak Sunday. May also see
some scattered showers develop during Sunday along the S coast.
Will be seasonably cool both days, but will feel rather raw on
Sunday with onshore winds gusting up to 15-20 kt along the E
coast.

Sunday night through Tuesday...Moderate confidence.

Noting low pres forming across Hudson Bay with cold front
extending S across the Great Lakes Sunday night, then shifting E
during Monday. Some timing issues in play with this front, but
should see scattered showers Mon and Tue, with best shot Mon
night. Slowly improving conditions during Tue, but showers may
linger mainly S of the Mass Pike. With the S-SW wind flow in
place, expect temps to run 5 to 10 degrees above normal.

&&

.AVIATION /06Z WEDNESDAY THROUGH SUNDAY/...
Forecaster Confidence Levels...

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

Short Term /through Thursday/...

Today...High confidence. VFR conditions despite increasing mid
level cloudiness.

Tonight...Moderate confidence. MVFR conditions overspread much
of the region from west to east, mainly after midnight.
Localized IFR conditions possible across the interior. A few
showers also expected with the main focus northwest of the
Boston to Providence corridor.

Thursday...Moderate confidence. MVFR with localized IFR
conditions early in the morning probably improve to higher end
MVFR if not VFR in some locations during the afternoon. A few
showers possible, mainly in the morning.

KBOS Terminal...High confidence in TAF. Light west winds shift
to the southeast late this morning.

KBDL Terminal...High confidence in TAF.

Outlook /Thursday Night through Sunday/...Moderate to high
confidence.

Thursday: Mainly VFR, with areas MVFR possible. Breezy. Chance
SHRA.
Thursday Night: Mainly MVFR, with local IFR possible. Slight
chance SHRA.
Friday: Mainly VFR, with local MVFR possible. Breezy. Slight
chance SHRA.
Friday Night through Saturday:  VFR. Breezy.
Saturday Night: Mainly VFR, with areas MVFR possible. Breezy.
Slight chance SHRA.
Sunday: Mainly MVFR, with areas VFR possible. Breezy. Slight
chance SHRA.

&&

.MARINE...
Forecaster Confidence Levels...

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

Short Term /through Thursday/...

Through tonight...High confidence. Diminishing winds become
light/variable overnight as high pres builds across the waters.
Small Craft conditions lingering through around 06Z on the
outer waters.

Wednesday...High confidence. Tranquil boating conditions with
high pres in control. Light winds/seas.

Wednesday night...High confidence. Increasing S/SE winds with
gusts to 20 kt developing overnight. Low risk for a few gusts
to 25 kt. A few showers possible.

Outlook /Thursday Night through Sunday/...Moderate to high
confidence.

Thursday: Winds less than 25 kt. Seas locally approaching 5 ft.
Thursday Night: Winds less than 25 kt. Seas locally approaching
5 ft. Slight chance of rain showers.
Friday: Winds less than 25 kt. Areas of seas approaching 5 ft.
Slight chance of rain showers.
Friday Night: Low risk for Small Craft Advisory winds with
gusts up to 25 kt. Seas up to 5 ft.
Saturday: Winds less than 25 kt. Areas of seas approaching
5 ft.
Saturday Night: Winds less than 25 kt. Areas of seas
approaching 5 ft. Slight chance of rain showers.
Sunday: Winds less than 25 kt. Seas up to 5 ft. Slight chance
of rain showers.

&&

.HYDROLOGY...
Flood warnings in effect for CT River at Middle Haddam and
Hartford. NERFC forecasting river stages just above flood
stage. See flood products for more information.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...Frost Advisory until 9 AM EDT this morning for CTZ002>004.
MA...Frost Advisory until 9 AM EDT this morning for MAZ007-014-
     017>023.
RI...Frost Advisory until 9 AM EDT this morning for RIZ001>007.
MARINE...None.

&&

SYNOPSIS...KJC/EVT
NEAR TERM...Frank
SHORT TERM...KJC
LONG TERM...EVT
AVIATION...Frank/EVT
MARINE...KJC/EVT
HYDROLOGY...Staff
Hazardous weather outlook, Oct 31, 3:55 PM EDT, 11 hours 47 minutes before
Hazardous Weather Outlook
National Weather Service Taunton MA
355 PM EDT Tue Oct 31 2017

MAZ002>006-008>013-015-016-024-026-RIZ008-012000-
Western Franklin MA-Eastern Franklin MA-Northern Worcester MA-
Central Middlesex MA-Western Essex MA-Western Hampshire MA-
Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA-
Southern Worcester MA-Western Norfolk MA-Suffolk MA-
Eastern Norfolk MA-Nantucket MA-Northern Middlesex MA-
Block Island RI-
355 PM EDT Tue Oct 31 2017

This Hazardous Weather Outlook is for central Massachusetts,
eastern Massachusetts, northeastern Massachusetts, southeastern
Massachusetts, western Massachusetts and southern Rhode Island.

.DAY ONE...This Afternoon and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

CTZ002>004-MAZ007-014-017>023-RIZ001>007-012000-
Hartford CT-Tolland CT-Windham CT-Eastern Essex MA-
Southeast Middlesex MA-Northern Bristol MA-Western Plymouth MA-
Eastern Plymouth MA-Southern Bristol MA-Southern Plymouth MA-
Barnstable MA-Dukes MA-Northwest Providence RI-
Southeast Providence RI-Western Kent RI-Eastern Kent RI-Bristol RI-
Washington RI-Newport RI-
355 PM EDT Tue Oct 31 2017

...FROST ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 9 AM EDT
WEDNESDAY...

This Hazardous Weather Outlook is for northern Connecticut, eastern
Massachusetts, northeastern Massachusetts, southeastern
Massachusetts, northern Rhode Island and southern Rhode Island.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Frost Advisory.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Frost Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ230>237-250-251-254>256-012000-
Boston Harbor-Cape Cod Bay-Nantucket Sound-Vineyard Sound-
Buzzards Bay-Rhode Island Sound-Narragansett Bay-Block Island Sound-
Coastal waters east of Ipswich Bay and the Stellwagen Bank National
Marine Sanctuary-Massachusetts Bay and Ipswich Bay-
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
Coastal Waters extending out to 25 nm South of Marthas Vineyard and
Nantucket-
Coastal Waters from Montauk NY to Marthas Vineyard extending out to
20 nm South of Block Island-
355 PM EDT Tue Oct 31 2017

This Hazardous Weather Outlook is for Massachusetts and Rhode
Island coastal waters.

.DAY ONE...This Afternoon and Tonight.

There is the potential for a few westerly gusts near 35 kts this
afternoon.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

For the latest updates...please visit our webpage at
www.weather.gov/boston

You can follow us on Facebook at
www.facebook.com/NWSBoston

You can follow us on Twitter at
@NWSBoston

Nearby

Small Craft Advisories in Massachusetts, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.